# SDR FDEA201803270796

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 27,785 hours, 15,257 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 4305
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

SHORTLY BEFORE ROTATION,  THE NR 2 GENERATOR FAULTED.  DURING CLIMBOUT THE FIRST OFFICER'S ND & PFD WENT BLANK.  SGU NR 2  FAULT DISPLAYED ON ECAM.  AFTER STARTING THE APU,  ALL INSTRUMENTS SEEMED TO COME BACK ON NORMALLY.  THE CAPTAIN`S INSTRUMENTS WORKED NORMALLY THE WHOLE TIME.   LOST RIGHT WINDOW HEAT,  YAW DAMPER NR 1, AND SPOILER NR 4, 1, & 6.   TROUBLESHOT IAW TSM 24-99,  FOUND THE NR 2 GCU FAILED ON GPCU ON LAST LEG. CHECKED THE NR 2 IDG FOR SERVICE,  CHECKEDD NORMAL.  RAN BOTH ENGINES IAW JRH,  NR 2 GENERATOR OPS CHECKED NORMAL,  AND CHECKED AUTO POWER SWITCH WHEN NR 2 GENERATOR IS SHUT OFF,  NR 1 GEN AUTOMATIC SWITCHED AND POWERED THE NR 2 BUSS.    R & R THE NR 2 GCU, 10XU LINECONTACTOR AND 12XU  TRANSFER CONTACTOR IAW MM 24-22-12-04. 24-22-15-04,  AND 24-22-18-04.  RAN THE NR 1 AND 2 ENGINES IAW JRH  BOTH GENERATORS CAME ON NORMALLY AND POWER THERE RESPECTED BUSSES.  UNLATCHED THE NR 2 GENERATOR WHILE RUNNING AND NR 1 GENERATOR,  POWERED THE NR 2 BUSS AUTOMATICALLY.  OPS CHECKED NORMAL.  PERFORMED AFS LAND TEST IAW MM 22-40-00-02,  NR 2 YAW  DAMPER,  OPS CHECKED NORMAL.  PERFORMED A WINSHIELD PANEL ADJUSTMENT & TEST IAW 30-42-00-05.  OPS CHECKED NORMAL.   PERFORMED A HYD SPOILERS ADJUSTMENT & TEST IAW MM 27-64-00-05. OPS CHECKED NORMAL.  PERFORMED EFIS  ADJUSTMENT & TEST OF FIRST OFFICER'S PFD AND ND IAW MM 34-71-00-05.  OPS CHECKED NORMAL.
